# SDR USAA2009031290576

- Difficulty date: February 27, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 41,768 hours, 17,244 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472098000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C2 - MAJOR REPAIR - GALVANIC CORROSION ON FLOORBEAM HARD POINT BETWEEN FR65 TO FR67, Y920.  REPLACED FLOORBEAM HARD POINT BETWEEN FR65 TO FR67, Y920 IAW A320 SRM 51-72-11.
